Skip to content

Critical Behavior in the Satisfiability of Random Boolean Expressions

Kirkpatrick, S., & Selman, B. (1994). Critical Behavior in the Satisfiability of Random Boolean Expressions. Science, 264(5163), 1297-1301.

Type
Journal article
Intellectual base
Primary research
Year
1994
Volume
264
Issue
5163
Pages
1297-1301
DOI
10.1126/science.264.5163.1297
DOI registrant
American Association for the Advancement of Science
Link
https://doi.org/10.1126/science.264.5163.1297
Cited from
chemistry_materials

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:21140b62a099 · see in the full table